Breathing Problem After Turbinate Reduction and Septoplasty?
- Asked by ashish30 in India
- 3 years ago
I had an enlarged turbinate with a deviated septum. In my X-Ray scan, haziness is seen in right frontal sinus. Opacity is seen in left nasal cavity. Nasal septum is deviated to right side.
IMPRESSION: DNS TO RIGHT SIDE C RIGHT FRONTAL SINUSSITIS C OPACITY LEFT NASAL CAVITY? HYPERTROPHIED TUBINATE.
Therefore, i had turbinate reduction and septoplasty surgery 6 weeks ago, but after spending a huge amount and painful moments, my breathing problems still remain. my breath is still short like before my surgery. i am not understanding why this is happening. also my nose is looking more crooked from top.
Breathing problems after rhinoplasty, septoplasty
You are still very early after your surgery. In most cases, just correcting the deviated septum, which usually remains deviated anyway, will not affect the breathing that much unless it is really bent and obstructing the airway. Removing, not just injecting or cauterizing, the enlarged, obstructing turbinates should have a dramatic improvement in breathing.
Breathing problems after septoplasty
What you are describing is not ideal. You didn't mention if when the packing or splints were removed if you could breathe well. If so, you might just be swollen right now. If not, there might still be an anatomical obstruction present. Another CT could help and certainly visit your doctor as frequently as necessary.
Web reference: http://www.randcosmeticsugery.com
A septopplasty will not necessarily correct the external appearance of the nose. There may be many reasons for your persistent nasal obstruction incuding post operative swelling but I would bring this to the attention of your physician and you may need another CT scan to evaulate the cause of your symptoms
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.